Wednesday, May 23, 2012

Unwell

Apologies for the lack of links this week as I'm a little unwell. Fingers crossed that I'll be back on form in a day or two.

21 comments:

Cuidado said...

Fingers crossed.

Anonymous said...

Fingers crossed here for you!

Stu said...

No worries, hope you feel better soon - that's the important bit. ;-)

Anonymous said...

Get better soon & best wishes.

iibnf said...

Hope you feel better soon!

arbroath said...

I hope you're feeling better soon.

Lucifer Arnold said...

I wish you well.

José Coelho said...

Hello, I hope you get well and back in shape. Love your links. Visit your blog on a daily basis. I too have been a little bit down with hypotension. This strange weather does that to you.
Best wishes from Portugal

Joanne Casey said...

Get well soon...I'll look after the blog for ya (famous last words)

Anonymous said...

Take care of yourself so you can get well soon!

Lucifer Arnold said...

Drink lots of water and walk.

ILuvNUFC said...

Thanks to all of you for your best wishes :)

pokey said...

Sinuses? Mine have been dreadful this spring! Get well soon!

Joanne Casey said...

I've been following this Doctor's videos for a few weeks. It's great if you're prepared to live on a diet of fruit :) He is pretty smart though, did a video reply to my question (about sinuses) www.youtube.com/user/robertmorsend

ILuvNUFC said...

Thanks all once again. I'm on the up now and should be fine once the weekend has gone.
I've had a mild chest infection complicated by the drug Methotrexate which I take for a number of lifelong illnesses.

Joanne Casey said...

Dr Joanne reccommends Pleurisy root, used by Native Americans for lung infections & rheumatoid problems www.botanical.com/botanical/mgmh/p/pleuri52.html

ILuvNUFC said...

Thanks Dr J. :)

I neglected to mention a number of other drugs I take one of which is Folic Acid to counteract the side-effects of Methotrexate and it seems that there may be some problems when Pleurisy root and Folic Acid are taken together.

Also I've just started a new anti-tnf drug for Rhuematoid arthritis called Etanercept/Enbrel and the warning that came with the new drug was that I must clear any other drugs I might take(herbal or over the counter) with my consultant before anything else enters my blood stream. Things are a little complicated. :)

Joanne Casey said...

Oh God, I bet you rattle when you walk with all those tablets! That's the truth, you end up taking a pile of tablets, each one counteracting the other. Aye you do have to be careful - I took Fenugreek for my sinuses once, not realising it was raising my already high blood pressure, not noticing until I started to tremble :)

ILuvNUFC said...

Some are daily, some 2 or 3 times a week, some weekly and some fortnightly so the worst problem I have is remembering to take them on time. I've never had a good memory since I left school and in recent years it has got terrible. :)

On the whole life is so much more enjoyable since I've been on the major drugs so I tend to put up with the side-effects. There are a huge number of common side-effects with both major drugs that I'm on but as long as the drugs do more good than bad then it's best to stick with them. I've been on Methotrexate for 8 or 9 years now and I've had little new damage to most of my joints in that time. Touch wood.

My grandmother had the same problems as me and there was'nt the treatment available in them days and she was crippled by the time she was 40 and dead at 50 due to the diseases. Thank god for modern medicines as I approach (whisper it) my fortieth this year. :)

Joanne Casey said...

I would recommend something for your memory but it'd likely counteract with your medication as well :)

That's the thing, do the benefits of being on the drugs outweigh the side effects. As long as it's giving you a better quality of life and more chance of fighting off the zombies when the apocalypse comes...

If only they had the right drugs when your grandmother was around :(

brykMantra said...

Just now reading this -- hope you're feeling better now!